# SDR UALA2011012800493

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,434 hours, 12,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK INSP FOUND NUMEROUS O2 MASKS NOT PROPERLY PACKED.   REPACKED AND STOWED 416 PASSENGER O2 MASKS IAW MM.
